# SDR SWAA2024102838591

- Difficulty date: September 17, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N7878A
- Make and model: Boeing 737-7K9
- Aircraft serial: 34320
- Aircraft time: 58,290 hours, 29,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INTERNAL GVI AFT OF FWD CARGO LOOKING UP AND NOTICED CABIN FLOOR SUPPORT BREAK CRACKED @ RBL 1 STA 540 WATER LINE 208.1 MKD DOT<[01] REMOVED AND REPLACED NEW SUPPORT BREAK PART NO. 143A5240 P.O. NO.2074280 AT CABIN FLOOR STA. 540 RBL 1'' REF SRM 51-40-02-0G-0 AND AIPC 53-42-11-66;[02] VERIFIED STEP 1;[03] CORRECTION TO STEP 1. REMOVED AND REPLACED NEW SUPPORT BREAK PART NO. 143A5240 P.O. NO.2074280 AT CABIN FLOOR STA. 540 RBL 1'' REF SRM 51-40-02-0G-0 AND AIPC 53-42-11-66 DWG# 143A5240 REV B;[04] VERIFIED CORRECTION CORRECTIVE ACTION STEP 3.
